MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Model Number 4010-02-15-T4
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, there was an allergic reaction to the marker 4010-02-15-t4.The doctor had a patient experience an allergic reaction 24 hours after an ultrasound-guided biopsy using an alcohol swab, lidocaine 1%, and adhesive dressing.The patient experienced hives all over her body which lasted for about 72 hours and resolved with prednisone and zyrtec.The marker remains in the patient's breast.The problem occurred after the procedure.The procedure was completed with the reported marker.
 
Additional Manufacturer Narrative
According to the reporter, there was an allergic reaction to the marker 4010-02-15-t4.The doctor had a patient experience an allergic reaction 24 hours after an ultrasound-guided biopsy using an alcohol swab, lidocaine 1%, and adhesive dressing.The patient experienced hives all over her body which lasted for about 72 hours and resolved with prednisone and zyrtec.The marker remains in the patient's breast.The problem occurred after the procedure.The procedure was completed with the reported marker.The device was not returned for evaluation.The root cause was traced to non-device related factors.Based on the information available it is most likely the adverse event was related to the patient condition.

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key21643361
Report Number3008492462-2025-00011
Device Sequence Number15369099
Product Code NEU
UDI-Device Identifier00841911100119
UDI-Public(01)00841911100119(11)240918(17)270918(10)F12439348D
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K212158
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4010-02-15-T4
Device Catalogue NumberCA000407005
Device Lot NumberF12439348D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown